# SDR MALA000648

- Difficulty date: October 3, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR SUPPORT WEB IS CORRODED BETWEEN STA 288 AND STA 294 BETWEEN LBL30 AND RRL 30.  REFER TO CELSIUS TASK CARD 1539, W/O 18737 AND SRM 57-40-23.  MAINTENANCE REMOVED CORROSION AS REQUIRED IAW SRM 51-70-40, SEVERAL AREAS OUT OF LIMITS.  REMOVED FLOOR SUPPORT WEB BETWEEN STA 288 - 294, LBL 30 - RBL 30 IAW SRM 51-40-21.  INSTALLED NEW FLOOR SUPPORT WEB BETWEEN STA 288 - 294 IAW SRM 51-40-21/23.
